# SDR FDEA200910203655

- Difficulty date: October 20, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 51,017 hours, 31,559 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545741
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO AREA BS 640 STR 3L & STR 4L, NO EDGE DISTANCE.  CUT OUT DAMAGED AREA OF SKIN IAW SRM 53-30-3, CUT OUT DAMAGED AREA OF TEAR STRAP IAW SRM 53-30-4 FIG 9.  FABRICATED TEAR STRAP REPAIR IAW SRM 53-30-4 & 51-30-5, FABRICATED EXTERNAL   REPAIR DOUBLER. FABRICATED TRIPLER, FABRICATED SHIMS, FABRICATED FILLER IAW 727 SRM 53-30-3 FIG 1B.  INSTALLED ALL REPAIR PARTS IAW SRM 53-30-3 AND SRM 51-30-2.
